# SDR C1HA200292006

- Difficulty date: June 16, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Aircraft time: 55,785 hours, 36,339 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV SMOKE DETECTION INOP.  INSPECTED AND RESCHEDULED PLACARD INSTALLED AND LAV LOCKED OUT.
